A stability estimate for ill-posed elliptic Cauchy problems in a domain with corners

Laurent Bourgeois 1
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, ENSTA ParisTech UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : We prove in this Note a stability estimate for ill-posed elliptic Cauchy problems in a domain with corners. This result completes an earlier result obtained for a smooth domain. To cite this article: L. Bourgeois, C. R. Acad. Sci. Paris, Ser. I 345 (2007). © 2007 Académie des sciences.
Type de document :
Article dans une revue
Comptes Rendus Mathématique, Elsevier Masson, 2007, 345 (7), pp.385-390. <10.1016/j.crma.2007.09.014>
Liste complète des métadonnées

https://hal-ensta.archives-ouvertes.fr/hal-00876225
Contributeur : Aurélien Arnoux <>
Soumis le : jeudi 24 octobre 2013 - 11:19:51
Dernière modification le : jeudi 9 février 2017 - 15:47:18

Identifiants

Collections

Citation

Laurent Bourgeois. A stability estimate for ill-posed elliptic Cauchy problems in a domain with corners. Comptes Rendus Mathématique, Elsevier Masson, 2007, 345 (7), pp.385-390. <10.1016/j.crma.2007.09.014>. <hal-00876225>

Partager

Métriques

Consultations de la notice

143